Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes swelling in legs and feet?

Answered by
Dr.
Dr. Bonnie Berger-Durnbaugh

General & Family Physician

Practicing since :1991

Answered : 3129 Questions

default
Posted on Tue, 7 Jun 2016 in Medicines and Side Effects
Question: Both my legs and feet are swelling and even though I started taking lassie, they have not improved.
XXXX
doctor
Answered by Dr. Bonnie Berger-Durnbaugh 1 hour later
Brief Answer:
Lasix

Detailed Answer:
Hello and welcome,

About your legs swelling:

Lasix is a very good "water pill" that helps the body get rid of swelling. However either the dose is not high enough for your needs, or you just haven't been on Lasix long enough to get rid of the swelling. It also may not get rid of all of the swelling but it should show some improvement.

If, instead, the swelling is getting worse, it may be that whatever the underlying problem that is causing the swelling is getting worse, such as heart congestion. So for this reason, I think it is important for you to call your doctor and report this symptom.

I hope this information helps. Please let me know if I can provide further information or clarification.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on